On the number of zeros of certain functions

M. Voorhoeve*, A. J. Van der Poorten, R. Tijdeman

*Corresponding author for this work

Research output: Contribution to journalArticle

6 Citations (Scopus)
Original languageEnglish
Pages (from-to)407-416
Number of pages10
JournalIndagationes Mathematicae
Issue number5
Publication statusPublished - 1975

Cite this

Voorhoeve, M., Van der Poorten, A. J., & Tijdeman, R. (1975). On the number of zeros of certain functions. Indagationes Mathematicae, 37(5), 407-416. https://doi.org/10.1016/1385-7258(75)90049-9